# SDR 2007UALA04069

- Difficulty date: October 4, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 48,609 hours, 33,763 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL FUSELAGE DENT IN SKIN IN RVSM AREA JUST AFT OF CAPTS PITOT STATIC IST AUX STATIC PROBE.  MAJOR REPAIR ACP'D, FABRICATED AND INSTALLED EXTERNAL FUSELAGE SKIN DOUBLER AT THE RVSM ZONE, INCLUDING REPLACEMENT OF FRAME OUTER CHORD BS 251.6 & INSTALLED FRAME BS 256.1 WEB DOUBLER REPAIR STR 15L - 16.
